# SDR SWIA202266821

- Difficulty date: August 30, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Part number: 600240431
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF L/H ELEVATOR #1 HINGE FITTING BEARING, FOUND FITTING TO BE CORRODED IN BEARING BORE, FITTING REQUIRES REPLACEMENT.     (C-CHECK RO 11/10/2022)    REMOVED CORRODED L/H ELEVATOR #1 HINGE FITTING ASSY, AND INSTALLED 1 EA NEW FITTING ASSY P/N 600-24043-1 REF BOMBARDIER DWG #601R24025 REV (G), CRJ 200 SRM 51-42-21, AND CRJ 200 SRM 51-42-06. COMPLIED WITH 51-900-1003-SKY.
